# SDR UPS97822668

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 70 END FITTING AT STRINGER 31R FWD SIDE TOP SPLICE FITTING HAS A CRACK.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 (REF N/R 610087 AND 610087 FOR INSTL).
